# SDR F3LA2014013001000

- Difficulty date: January 10, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 39,535 hours, 19,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE FOR C8 S2 CHECK.  AFT CABIN FLOOR SUPPORT BEAM INBD OF SEAT TRACK BEAM Y 765 6 INCHES FWD OF FR 66 HAS CORROSION.  R & R FLOOR BEAM AT AFT CABIN INBD OF SEAT TRACK Y 765 6 INCHES FWD OF FR 66 IAW A319 SRM 51-42-11.
